# SDR 97FDEA00524

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237026
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0832, FOUND LT STRINGER 9 TO BE CRACKED AROUND FASTENER HOLES AT BS 460.  *S/D*  REPAIRED CRACKS AROUND FASTENER HOLES AT BS 460, STR 9L PER FED SRM 53-10-3.2.
